Patient : I've been on accutane for 2 months now 40mg for the first half and 80mg for the second. I've also been taking some supplements by Muscle Warfare for the first 3-4 weeks of being on accutane (Thermofuse, Nuke and Napalm). My first liver test was 22 and my second was 96. I drank pretty heavily a few days before my second blood test as well. My doctor thinks its my workout supplements causing the spike in test results and a small chance being the dose increase. I really don't want to stop taking my supplements during my workout. I am 27yrs and 150lbs from 160 in one month in conjunction with healthy diet, working out and supplementation. What do you think is the cause of this and what should I do?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.